# SDR DHL2005781549

- Difficulty date: February 16, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stiffener
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK,THE FOLLOWING DISCREPANCIES WERE NOTED;  VERT STA FIN STA 180,  STR 5-8 LT IS CRACKED AT FRAME ATTACH BOLT.  REMOVED FASTENERS FOR ACCESS, CUT OUT DAMAGE, DIM 5 X 3 STIFFENER AND REMOVED FILLER IAW B 727 SRM 55-30-4 FIG 1.  FABRICATED STIFFENER REPAIR P/N BAC1517-1367 POX. 501953 DIM. 5 X 3 SPLICE P/N AND10134-1201 POX. 501952 DIM 19 X 2.250 FILLER P/N 7075-T6 .100, PO 9001777 DIM 19 X .5, SPLICE P/N AND10133-1401 POX. 501952 DIM.19 X 2,  FILLER P/N 7075-T6 .090, PO 9911586 DIM, 19 X .5,  CLIP P/N AND10133-1401 POX. 501952 DIM, 2 X 2,  IAW B727 SRM55-30-4 FIG 1.  TREATED AND PRIMED STIFFENER REPAIR, IAW B727 SRM 51-10-2.  INSTALLED STIFFENER REPAIR AT VERT STAB FIN STA 180 STR 8L IAW B727 SRM 5
